MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PRIMARY PLUM SET, CLAVE SECONDARY PORT, POLYETHYLENE-LINED; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. UNSPECIFIED PRIMARY PLUM SET, CLAVE SECONDARY PORT, POLYETHYLENE-LINED; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number UNKNOWN
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event occurred on various date in april 2025 and involved a primary plum set where it was reported there were devices which leaked.There was no adverse event.This report captures 2 occurrences.
 
Additional Manufacturer Narrative
Received one used.List #unknown, primary plum set.As received the filter vent was wetted out with prior infusate.As received the filter vent was wetted out.The set was leak tested per specifications, and leakage was observed.The complaint of 'leakage on filter vent' can be confirmed due to the wetted-out filter.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.A device history lot number review could not be conducted because no lot number(s) was/were identified.

Brand Name
UNSPECIFIED PRIMARY PLUM SET, CLAVE SECONDARY PORT, POLYETHYLENE-LINED
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22064814
Report Number9615050-2025-00244
Device Sequence Number7849527
Product Code FPA
UDI-Device Identifier00887709102361
UDI-Public00887709102361
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown